# SDR SIMA20170501002

- Difficulty date: May 1, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000642
- Aircraft time: 201 hours, 127 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT BRK LT & RT FAULT MESSAGES ON EICAS. DISAPPEARED AFTER 15-20 SEC. MESSAGE REAPPEARED AFTER 20 MINS. FOLLOWING COMPLETION OF QRH. BRAKING ACTION WAS NORMAL UPON LANDING. RESET POWER AND PERFORMED OPERATIONAL CHECK OF THE MAIN BRAKE SYSTEM, NO FAULTS NOTED, OPC GOOD IAW AMM 34-41-00 AND PER SNL170-32-0025. DURING TAXI FOLLOWING MESSAGE APPEARED ADS 3 & 4 SOP COMP FAIL AND FLAP LO RATE. MESSAGES EXTINGUISHED DURING TAXI IN. PERFORMED OPERATIONAL CHECK OF ADC PER AMM 34-15-00 OPC GOOD AT THIS TIME.
